Found: 9 resources


Narrow your search

Resource type

article (9)


Language

English (9)


Year
From To Submit

2020 (3)

2016 (2)

2015 (3)

2014 (1)

Listing 1 - 9 of 9
Sort by

Existence of Some New Classes of Semilinear Unbounded Perturbed Operator Equations

Engineering and Technology Journal, 2015, Volume 33, Issue 2 Part (B) Scientific, Pages 280-297
 
 
 
 

Solvability of Impulsive Nonlinear Partial Differential Equations with Nonlocal Conditions

Iraqi Journal of Science, 2020, Volume , Issue (Special Issue) The First Conference of Mathematics - 2020, Pages 140 -152
 

Listing 1 - 9 of 9
Sort by